Diffusions with a nonlinear irregular drift coefficient and probabilistic interpretation of generalized burgers' equations
ESAIM: Probability and Statistics, Volume 1 (1997), pp. 339-355.
@article{PS_1997__1__339_0,
     author = {Jourdain, B.},
     title = {Diffusions with a nonlinear irregular drift coefficient and probabilistic interpretation of generalized burgers' equations},
     journal = {ESAIM: Probability and Statistics},
     pages = {339--355},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1997},
     mrnumber = {1476333},
     zbl = {0929.60062},
     language = {en},
     url = {http://archive.numdam.org/item/PS_1997__1__339_0/}
}
TY  - JOUR
AU  - Jourdain, B.
TI  - Diffusions with a nonlinear irregular drift coefficient and probabilistic interpretation of generalized burgers' equations
JO  - ESAIM: Probability and Statistics
PY  - 1997
SP  - 339
EP  - 355
VL  - 1
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/PS_1997__1__339_0/
LA  - en
ID  - PS_1997__1__339_0
ER  - 
%0 Journal Article
%A Jourdain, B.
%T Diffusions with a nonlinear irregular drift coefficient and probabilistic interpretation of generalized burgers' equations
%J ESAIM: Probability and Statistics
%D 1997
%P 339-355
%V 1
%I EDP-Sciences
%U http://archive.numdam.org/item/PS_1997__1__339_0/
%G en
%F PS_1997__1__339_0
Jourdain, B. Diffusions with a nonlinear irregular drift coefficient and probabilistic interpretation of generalized burgers' equations. ESAIM: Probability and Statistics, Volume 1 (1997), pp. 339-355. http://archive.numdam.org/item/PS_1997__1__339_0/

Bossy, M. and Talay, D. ( 1996). Convergence Rate for the Approximation of the limit law of weakly interact ing particles: Application to the Burgers Equation. Ann. Appl. Prob. 6 818-861. | MR | Zbl

Cole, J. D. ( 1951). On a quasi-linear parabolie equation occuring in aerodynamics. Quart. Appl. Math. 9 225-236. | MR | Zbl

Friedman, A. ( 1975). Stochastic Differential Equations and Applications. Academic Press. | Zbl

Graham, C. ( 1992). Nonlinear diffusions with jumps. Ann. Inst. Henri Poincaré. 28 393-402. | Numdam | MR | Zbl

Hopf, E. ( 1950). The partial differential equation ut + uux = µuxx. Comm. Pure Appl. Math. 3 201-230. | MR | Zbl

Karatzas, I. and Shreve, S. E. ( 1988). Brownian Motion and Stochastic Calculus. Springer-Verlag. | MR | Zbl

Méléard, S. and Roelly-Coppoletta, S. ( 1987). A propagation of chaos result for a system of particles with moderate interaction. Stochastic Processes and their Application. 26 317-332. | MR | Zbl

Meyer, P. A. ( 1966). Probabilités et Potentiel. Hermann. | MR | Zbl

Oelschläger, K. ( 1985). A law of large numbers for moderately interacting diffusion processes. Z. Wahrsch. Verw, Geb. 69 279-322. | MR | Zbl

Sznitman, A. S. ( 1991). Topics in propagation of chaos. École d'été de probabilités de Saint-Flour XIX - 1989. Lect. Notes in Math, 1464. Springer-Verlag. | MR | Zbl